# SDR DALA2014071604115

- Difficulty date: July 15, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 69,671 hours, 31,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FWD CORNER FITTING LOCATED AT FRAME 16 LOWER AREA THE CUTOUT R1, MEASURE APPROXIMATELY L:0.446", W:329", D:.004", SSI 531180.  REPLACED CORNER FITTING LOCATED AT FRAME 16 LOWER AREA, THE CUT OUT R1 IAW SRM 51-72-11 AND DWG D53112109.
